MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; IXED TIBIAL TRAY CEMENTED RIGHT, SIZE 3

MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; IXED TIBIAL TRAY CEMENTED RIGHT, SIZE 3
Model Number 02.07.1203R
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 02/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At about 2 months after primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon removed all primary components and implanted an antibiotic spacer.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 24-mar-2025: lot 2402347: (b)(4) items manufactured and released on 22-may-2024.Expiration date: 07-may-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional devices revised: batch review performed on 24-mar-2025: 02.12.E003rp patella resurfacing size 3 e-cross (k202022) lot 2406165: (b)(4) items manufactured and released on 29-apr-2024.Expiration date: 11-apr-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.02.12.E0313fr tibial insert fixed sphere flex size 3/13 mm r e-cross (k202022) lot 2340906: (b)(4) items manufactured and released on 08-nov-2023.Expiration date: 17-oct-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.02.12.Ka13r femoral component spherika cemented s3+r (k121416) lot 2419527: (b)(4) items manufactured and released on 02-oct-2024.Expiration date: 18-sep-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Additional Manufacturer Narrative
Additional information: the spacer was removed on (b)(6) 2025 and permanent hardware was implanted.Gmk-revision system implanted.

Brand Name
GMK PRIMARY TOTAL KNEE SYSTEM
Common Device Name
IXED TIBIAL TRAY CEMENTED RIGHT, SIZE 3
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21709058
Report Number3005180920-2025-00238
Device Sequence Number17307507
Product Code JWH
UDI-Device Identifier07630030819896
UDI-Public07630030819896
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.07.1203R
Device Lot Number2402347
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale